# SDR CALA2025092409202

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 72,319 hours, 22,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT THAT DOOR 4L IS DIFFICULT TO ARM AND REQURES GREATER THAN NOR MAL PRESSURE CLEANED DEBRIS AND LUBED GIRT BAR AREAS. OPS CHECKED GOOD.
